Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Uniqueness theory for Laplace series


Author: Walter Rudin
Journal: Trans. Amer. Math. Soc. 68 (1950), 287-303
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1950-0033368-1
MathSciNet review: 0033368
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. W. Hobson, The theory of spherical and ellipsoidal harmonics, Cambridge University Press, 1931.
  • [2] O. D. Kellogg, Foundations of potential theory, Berlin, Springer, 1929. MR 0222317 (36:5369)
  • [3] M. Plancherel, Les problèmes de Cantor et de du Bois Reymond dans la théorie de séries de polynômes de Legendre, Ann. École Norm. Sup. vol. 31 (1914) pp. 223-262. MR 1509177
  • [4] A. Rajchman and A. Zygmund, Sur la possibilité d'appliquer la méthode de Riemann aux séries trigonométriques sommables par le procédé de Poisson, Math. Zeit. vol. 25 (1926) pp. 261-273. MR 1544808
  • [5] F. Riesz, Sur les fonctions subharmoniques et leur rappert à la théorie du potential, Acta Math. vol. 48 (1926) pp. 329-343. MR 1555229
  • [6] W. Rudin, Integral representation of continuous functions, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 279-287. MR 0034916 (11:663i)
  • [7] S. Verblunsky, On the theory of trigonometric series (II), Proc. London Math. Soc. vol. 34 (1932) pp. 457-491.
  • [8] A. Zygmund, Sur les séries trigonométriques sommables par le procédé de Poisson, Math. Zeit. vol. 25 (1926) pp. 274-290. MR 1544809
  • [9] -, Sur la théorie riemannienne de certains systèmes orthogonaux I, Studia Mathematica vol. 2 (1930) pp. 97-170.
  • [10] -, Trigonometrical series, Warsaw, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0033368-1
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society